BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2015 >
Volume 41, Number 1 >

Please use this identifier to cite or link to this item:

Title: Operator Algebras: an Introduction
Authors: Katavolos, Aristides
Keywords: C*-algebras, Gelfand Theory
masa bimodules
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 41, No 1, (2015), 49p-82p
Abstract: The first part of these notes contains a sketch of the elementary parts of C*-algebra theory, culminating in the two Gelfand–Naimark theorems. The final section is a presentation of the basic facts of the theory of weak-* closed (possibly non-selfadjoint) unital algebras containing maximal abelian selfadjoint algebras (masas), or more generally bimodules over masas. 2010 Mathematics Subject Classification: Primary 46L05; Secondary 47L55.
ISSN: 1310-6600
Appears in Collections:Volume 41, Number 1

Files in This Item:

File Description SizeFormat
2015-049-082.pdf574.36 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License